Hello my name is maurice and i have a account on silvermoon server my main is a rogue c...
GetHuman3770245's customer service issue with Blizzard from October 2019
Help with my Blizzard issue
First: share to improve GetHuman3770245's odds
Strength in numbers! Companies respond better when others are watching.
Before contacting them, items GetHuman3770245 may need:
Email on Account, Username, Password, Game Name, Console, Game Version Type, and Name of Account Holder
The issue in GetHuman3770245's own words
Hello my name is maurice and i have a account on silvermoon server my main is a rogue called katallina and i have a bug in my warrior i leveled up a warrior named mastina it took me so long to reach *** when i reached it i was doing a dng finder and at the end of the dng my screen became red and colors are no longer clear i cant see anycolors its so anoying and i cant even enjoy the game expirience in my war because of that now i tried to delete all my items to see if the problem is from them i searching the whole settings trying to find a solution but i couldnt almost * weeks ago i am trying to contct you and yo fix this problrm i want to gear him and play with him and i feel so disapointed that i cant because of the screen problem.**When i log my war screen becomr red so i have to log out to battle net and (fix and repair the game ) to be able to play with my rogue only but if i log in my warrior screen become red again in all my characters until i log out and fix and repair agsin to play with ny rogue pls i've sent too manu tickets its a bug i think i could find a reason for this to happen .
GetHuman3770245 did not yet indicate what Blizzard should do to make this right.
I have an issue with Blizzard too
How GetHuman3770245 fixed the problem
We are waiting for GetHuman3770245 to fix the problem and share the solution with the rest of us customers.
Please help with my Blizzard issue
Prefer a step by step guide?
We've taken the time to write instructions for how to solve some of the most common Blizzard customer problems.